# SDR CALA2014010990092

- Difficulty date: January 7, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 93,372 hours, 11,181 cycles
- Engine: Pwa PW4056
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Control Panel
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENG 4 SQUIB 2 LIGHT DID NOT ILLUMINATE DURING TEST.  REPLACED P461 PANEL IAW WDM 26-21-12, OPERATIONS TESTED GOOD.
